# SDR SWAA991681

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6545410
- Condition: Cracked
- Location: Bs 707-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CENTER SECTION LONGITUDINAL BEAM CRACKED ON UPPER SURFACE BS 707-710, RBL 24.5.  REPAIRED BEAM PER SRM.
